Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 26, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 5, 2014, 2:40 AM MDT for 19 counties in North Dakota. It took effect at Oct 5, 2014, 11:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2014, 2:40 AM MDT (08:40 UTC)
- In effect from
- Oct 5, 2014, 11:00 AM MDT
- Expired
- Oct 5, 2014, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 109 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588 WWUS73 KBIS 050840 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 340 AM CDT SUN OCT 5 2014 ...A WIND ADVISORY IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA SUNDAY AFTERNOON... .STRONG NORTHWEST WINDS GUSTING TO 45 MPH AT TIMES CAN BE EXPECTED LATER THIS MORNING AND AFTERNOON. WINDS WILL DIMINISH BY THIS SUNDAY EVENING. THOSE TRAVELING IN HIGH PROFILE VEHICLES AND WORKERS ON ELEVATED SURFACES ARE URGED TO EXERCISE CAUTION. NDZ002>004-010>012-018>022-031>035-040>046-051645- /O.NEW.KBIS.WI.Y.0026.141005T1700Z-141006T0000Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 340 AM CDT SUN OCT 5 2014 /240 AM MDT SUN OCT 5 2014/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING. * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST WINDS SUSTAINED AT 30 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT
5 follow-up statements
040 WWUS73 KBIS 051152 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 652 AM CDT SUN OCT 5 2014 ...A WIND ADVISORY IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA SUNDAY AFTERNOON... .STRONG NORTHWEST WINDS GUSTING TO 45 MPH AT TIMES CAN BE EXPECTED LATER THIS MORNING AND AFTERNOON. WINDS WILL DIMINISH BY THIS SUNDAY EVENING. THOSE TRAVELING IN HIGH PROFILE VEHICLES AND WORKERS ON ELEVATED SURFACES ARE URGED TO EXERCISE CAUTION. ANOTHER ROUND OF GUSTY WINDS IS LIKELY DURING THE LATE MORNING AND AFTERNOON HOURS MONDAY. NDZ002>004-010>012-018>022-031>035-040>046-052000- /O.CON.KBIS.WI.Y.0026.141005T1700Z-141006T0000Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 652 AM CDT SUN OCT 5 2014 /552 AM MDT SUN OCT 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST WINDS SUSTAINED AT 30 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
660 WWUS73 KBIS 051418 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 918 AM CDT SUN OCT 5 2014 ...WIND ADVISORY IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS UP TO 45 MPH WILL DEVELOP TODAY AND CONTINUE THROUGH LATE THIS AFTERNOON. THE WINDS WILL DIMINISH BY THIS EVENING. THOSE TRAVELING IN HIGH PROFILE VEHICLES AND WORKERS ON ELEVATED SURFACES ARE URGED TO EXERCISE CAUTION. ANOTHER ROUND OF GUSTY WINDS IS LIKELY DURING THE LATE MORNING AND AFTERNOON HOURS MONDAY. NDZ002>004-010>012-018>022-031>035-040>046-052230- /O.CON.KBIS.WI.Y.0026.141005T1700Z-141006T0000Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 918 AM CDT SUN OCT 5 2014 /818 AM MDT SUN OCT 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THROUGH THIS AFTERNOON DIMINISHING EARLY THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
797 WWUS73 KBIS 051737 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1237 PM CDT SUN OCT 5 2014 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS UP TO 45 MPH WILL CONTINUE TO DEVELOP THROUGH EARLY THIS AFTERNOON. THE WINDS WILL DIMINISH BY THIS EVENING. THOSE TRAVELING IN HIGH PROFILE VEHICLES AND WORKERS ON ELEVATED SURFACES ARE URGED TO EXERCISE CAUTION. ANOTHER ROUND OF GUSTY WINDS IS LIKELY DURING THE LATE MORNING AND AFTERNOON HOURS MONDAY. NDZ002>004-010>012-018>022-031>035-040>046-060000- /O.CON.KBIS.WI.Y.0026.000000T0000Z-141006T0000Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 1237 PM CDT SUN OCT 5 2014 /1137 AM MDT SUN OCT 5 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THROUGH THIS AFTERNOON DIMINISHING EARLY THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
870 WWUS73 KBIS 052014 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT SUN OCT 5 2014 ...WIND ADVISORY FOR FAR SOUTHWEST NORTH DAKOTA THROUGH THIS AFTERNOON... .NORTHWEST WINDS WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON OVER FAR SOUTHWEST NORTH DAKOTA. THE WINDS WILL DIMINISH BY THIS EVENING. THOSE TRAVELING IN HIGH PROFILE VEHICLES AND WORKERS ON ELEVATED SURFACES ARE URGED TO EXERCISE CAUTION. NDZ002>004-010>012-018>022-031>035-042-045-046-052115- /O.CAN.KBIS.WI.Y.0026.000000T0000Z-141006T0000Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON 314 PM CDT SUN OCT 5 2014 /214 PM MDT SUN OCT 5 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ NDZ040-041-043-044-060000- /O.CON.KBIS.WI.Y.0026.000000T0000Z-141006T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 214 PM MDT SUN OCT 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...THROUGH THIS AFTERNOON DIMINISHING EARLY THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
150 WWUS73 KBIS 060001 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 701 PM CDT SUN OCT 5 2014 ...WIND ADVISORY HAS EXPIRED... .WIND GUSTS HAVE FALLEN BELOW 45 MPH. THEREFORE...ALLOWED THE WIND ADVISORY TO EXPIRE. NDZ040-041-043-044-060115- /O.EXP.KBIS.WI.Y.0026.000000T0000Z-141006T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 601 PM MDT SUN OCT 5 2014 ...WIND ADVISORY HAS EXPIRED... WIND GUSTS HAVE FALLEN BELOW 45 MPH. THEREFORE...ALLOWED THE WIND ADVISORY TO EXPIRE. $$ TM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 5, 12:23 AM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 5, 12:23 AM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 123 AM CDT SUN OCT 5 2014 .UPDATE... ISSUED AT 123 AM CDT SUN OCT 5 2014 EMBEDDED WAVES COUPLED WITH A STATIONARY BOUNDARY WILL KEEP SHOWERS IN THE FORECAST TONIGHT INTO TOMORROW ALONG WITH AN INCREASE IN CLOUD COVER. OF MORE CONCERN WILL BE WINDS TOMORROW. BUFKIT IS INDICATING WIDESPREAD SUSTAINED WINDS OF 25-33KTS WITH GUSTS APPROACHING 40-42KTS AT THE TOP OF THE MIXED LAYER. PRESSURE GRADIENT AND PRESSURE RISES BOTH ARE RATHER HUMDRUM. A UNIDIRECTIONAL WIND PROFILE WILL BE THE CULPRIT WITH STRONG WINDS ALOFT INCREASING AND MIXING DOWN AS THE DAY PROGRESSES. GUSTY CONDITIONS COULD THEN PERSIST INTO SUNDAY NIGHT. WILL TAKE ANOTHER LOOK FOR POSSIBLE HEADLINES WITH THE NEXT FORECAST ISSUANCE IN 2-3 HOURS. UPDATE ISSUED AT 938 PM CDT SAT OCT 4 2014 BASED ON BOWMAN RADAR OBS/TRENDS...EXPANDED ISOLATED SHOWERS TO INCLUDE EXTREME SOUTHWESTERN NORTH DAKOTA THROUGH THE REST OF TONIGHT. ALSO DECREASED TEMPERATURES ACROSS THE EASTERN CWA BASED ON CURRENT OBS/TRENDS. THE REMAINING FORECAST IS ON TRACK. THE UPDATED PRODUCTS HAVE BEEN SENT. UPDATE ISSUED AT 643 PM CDT SAT OCT 4 2014 DEEP NORTHWESTERLY FLOW WILL PERSIST OVER NORTH DAKOTA TONIGHT. A WEAK WARM FRONT ACROSS WESTERN NORTH DAKOTA (60 DEGREES IN HETTINGER...50 DEGREES IN BISMARCK AT THE TIME OF THIS WRITING) WILL MOVE LITTLE OVERNIGHT. AS A RESULT...BUMPED UP OVERNIGHT LOWS ACROSS SOUTHWESTERN NORTH DAKOTA A FEW DEGREES GIVEN THE AIRMASS IN PLACE AND EXPECTED INCREASING BOUNDARY LAYER FLOW. OTHERWISE...THE REMAINING WEATHER ELEMENTS ARE IN GOOD SHAPE. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 314 PM CDT SAT OCT 4 2014 CURRENT SURFACE ANALYSIS PLACES LOW OVER NORTHERN ONTARIO WITH HIGH OVER THE GREAT BASIN INTO THE PACIFIC NORTHWEST. SLOW EASTERLY MOVING WARM FRONT STRETCHES DOWN THROUGH SASKATCHEWAN INTO WESTERN NORTH DAKOTA. TEMPS HAVE PUSHED INTO THE 50S BEHIND THE FRONT...WITH MAINLY 40S AHEAD. UPPER LEVEL ANALYSIS PLACES FAST NORTH/NORTHWESTERLY FLOW OVER OUR AREA BETWEEN WEST COAST RIDGE AND DOUBLE BARREL LOW OVER ONTARIO INTO THE GREAT LAKES. A VARIETY OF IMPULSES CONTINUE TO MOVE THROUGH THE FLOW IN LINE WITH SURFACE BOUNDARY RESULTING IN SOME LIGHT PRECIPITATION OVER THE REGION...THOUGH WITH DRIER AIRMASS BELOW PROBABLY NOT MUCH REACHING THE GROUND. FOR THE REST OF TODAY INTO TONIGHT...LOWER LEVELS WILL CONTINUE TO SLOWLY MOISTEN AS VARIETY OF DISTURBANCES CONTINUE TO SLIDE THROUGH THE AREA. THIS WILL BRING SOME LIGHT RAIN TO PORTIONS OF THE AREA...PARTICULARLY FROM NORTHWEST TO SOUTH CENTRAL NORTH DAKOTA. A FEW FLAKES OF SNOW WILL BE POSSIBLE TOWARDS FAR NORTH CENTRAL NORTH DAKOTA WHERE COOLER AIR ALOFT REMAINS AND SURFACE TEMPS DIP NEAR FREEZING. ON SUNDAY...VARIETY OF IMPULSES CONTINUE TO ROTATE THROUGH THE AREA BRINGING CONTINUED RAIN CHANCES. STRONGER WINDS ALOFT DEVELOP BY MID DAY WITH AMPLE MIXING AS SURFACE GRADIENT TIGHTENS. THIS WILL BRING GUSTY NORTHWEST WINDS TO THE AREA...STRONGEST OVER SOUTHWEST NORTH DAKOTA. WILL HAVE TO KEEP AN EYE ON THIS AS IF THIS APPEARS TO INCREASE SOME A HEADLINE MAY HAVE TO BE CONSIDERED. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 314 PM CDT SAT OCT 4 2014 THE MAIN FOCUS FOR THE LONG TERM IS WINDS ON SUNDAY/MONDAY. A PERSISTENT GREAT LAKES UPPER LEVEL LOW WILL CONTINUE TO BRING SEVERAL SHORTWAVES ACROSS THE NORTHERN PLAINS. THE FIRST ONE IS EXPECTED TO MOVE THROUGH ON SUNDAY. THE MAIN IMPACTS FROM THIS WAVE WILL BE GUSTY WINDS. SOUNDINGS INDICATE DEEP MIXING IN THE AFTERNOON WITH STEEP LAPSE RATES. WINDS AROUND 35 MPH WITH GUSTS TO 45 MPH SEEM LIKELY. A WIND ADVISORY MAY BE NEEDED FOR THIS EVENT. PRECIPITATION WISE...IT LOOKS LIKE ANY SHORTWAVE INDUCED PRECIPITATION SHOULD BE RATHER LIGHT AND SCATTERED IN NATURE. OTHERWISE...SLIGHTLY BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEK WITH TEMPERATURES MAINLY IN THE 50S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 123 AM CDT SUN OCT 5 2014 GENERALLY VFR CIGS ARE EXPECTED TO PREVAIL OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE TAF PERIOD. CIGS COULD BRIEFLY LOWER TO MVFR IN LIGHT RAIN SHOWERS TONIGHT. HOWEVER...DUE TO TIMING UNCERTAINTIES AND EXPECTED MINIMAL IMPACTS...WILL LEAVE TEMPO MVFR CIG GROUPS OUT OF THE TAFS FOR NOW. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...JJS LONG TERM...AJ AVIATION...NH
Hazardous weather outlook, Oct 5, 12:24 AM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 124 AM CDT SUN OCT 5 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-060630- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 124 AM CDT SUN OCT 5 2014 /1224 AM MDT SUN OCT 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NORTHWEST WINDS WITH GUSTS AROUND 40 MPH ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NH
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.